Alert archive / Wisconsin / River Flood Warnings in 2017
River Flood Warning 16, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Feb 9, 2017, 7:53 PM CST for Columbia County, Wisconsin. It took effect at Feb 9, 2017, 9:01 PM CST. It was in force for 41 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 9, 2017, 7:53 PM CST (01:53 UTC)
- In effect from
- Feb 9, 2017, 9:01 PM CST
- Expired
- Feb 11, 2017, 2:26 PM CST
- In force
- 41 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Columbia County, WI
The radar
The Milwaukee radar (KMKX), 103 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wisconsin River at Portage (PORW3).
- Action stage
- 12.7 ft
- Minor stage
- 17 ft
- Moderate stage
- 18 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
534
WGUS43 KMKX 100153
FLWMKX
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
753 PM CST THU FEB 9 2017
...The National Weather Service in Milwaukee/Sullivan has issued a
flood warning for the following rivers in Wisconsin...
Wisconsin River At Portage affecting Columbia County
&&
WIC021-101353-
/O.NEW.KMKX.FL.W.0016.170210T0301Z-170211T1424Z/
/PORW3.1.ER.170210T0301Z.170210T1200Z.170211T0824Z.NO/
753 PM CST THU FEB 9 2017
The National Weather Service in Milwaukee/sullivan has issued a
* Flood Warning for
The Wisconsin River At Portage.
* At 6:45 PM Thursday the stage was 16.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 17.8 feet by tomorrow morning.the river will fall below
flood stage by early Saturday morning.
* Impact...At 17.8 feet...In the Blackhawk Park area in the Town of
Caledonia, Old River Road is closed with water over it. West Lane
Road in the Long Lake area is closed with about 4 feet of water
over it in places. wood Street in the Blackhawk Park area is
affected by floodwaters. County Highway V and Oak Knoll Road in the
Town of Dekorra have water up to the edge of the pavement. A few
homes in the Town of Dekorra area near the river have water in the
first floor and there is also flooding of outbuildings and yards.
&&
LAT...LON 4351 8970 4365 8966 4359 8937 4339 8939
4344 8965 4350 8957
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 24 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 pm...
Location stage stage stage/time Fri Sat Sun Mon
Portage 17.0 12.7 16.62 07 PM 02/09 17.5 15.5 14.4 13.7
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Portage 17.99 02 PM 02/05 2.48 17.80 06 AM 02/10
Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from October through February and for 24 hours into the future from
March through August.
Portage: 6 pm-midn Thu Feb 09 0.00
Portage: midn-6 am Fri Feb 10 0.00
Portage: 6 am-noon Fri Feb 10 0.00
Portage: noon-6 pm Fri Feb 10 0.00
Portage: 6 pm-midn Fri Feb 10 0.00
Portage: midn-6 am Sat Feb 11 0.00
Portage: 6 am-noon Sat Feb 11 0.00
Portage: 1 am-7 am Sat Feb 11 0.02
$$6 follow-up statements
075
WGUS83 KMKX 101138
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
538 AM CST FRI FEB 10 2017
...The Flood Warning continues for the following rivers in
Wisconsin...
Wisconsin River At Portage affecting Columbia County
&&
WIC021-102338-
/O.EXT.KMKX.FL.W.0016.000000T0000Z-170211T1315Z/
/PORW3.1.ER.170210T1200Z.170210T1200Z.170211T0715Z.NO/
538 AM CST FRI FEB 10 2017
The Flood Warning continues for
The Wisconsin River At Portage.
* At 4:45 AM Friday the stage was 16.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to
rise to near 17.8 feet by this morning.the river will fall below
flood stage by after midnight tomorrow.
* Impact...At 17.8 feet...In the Blackhawk Park area in the Town of
Caledonia, Old River Road is closed with water over it. West Lane
Road in the Long Lake area is closed with about 4 feet of water
over it in places. wood Street in the Blackhawk Park area is
affected by floodwaters. County Highway V and Oak Knoll Road in the
Town of Dekorra have water up to the edge of the pavement. A few
homes in the Town of Dekorra area near the river have water in the
first floor and there is also flooding of outbuildings and yards.
&&
LAT...LON 4351 8970 4365 8966 4359 8937 4339 8939
4344 8965 4350 8957
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 pm...
Location stage stage stage/time Fri Sat Sun Mon
Portage 17.0 12.7 16.59 05 AM 02/10 17.2 15.5 14.4 13.7
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Portage 17.99 02 PM 02/05 2.14 17.80 06 AM 02/10
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through February and for 24
hours into the future from March through August.
Portage: 6 am-noon Fri Feb 10 0.00
Portage: noon-6 pm Fri Feb 10 0.00
Portage: 6 pm-midn Fri Feb 10 0.00
Portage: midn-6 am Sat Feb 11 0.00
Portage: 6 am-noon Sat Feb 11 0.00
Portage: noon-6 pm Sat Feb 11 0.02
Portage: 6 pm-midn Sat Feb 11 0.00
Portage: midn-6 am Sun Feb 12 0.00530
WGUS83 KMKX 101600
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1000 AM CST FRI FEB 10 2017
...The Flood Warning continues for the following rivers in
Wisconsin...
Wisconsin River At Portage affecting Columbia County
&&
WIC021-110400-
/O.EXT.KMKX.FL.W.0016.000000T0000Z-170211T1559Z/
/PORW3.1.ER.170210T1340Z.170211T0000Z.170211T0959Z.NO/
1000 AM CST FRI FEB 10 2017
The Flood Warning continues for
The Wisconsin River At Portage.
* At 8:45 AM Friday the stage was 17.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.3 feet by this
evening. The river will fall below flood stage early tomorrow.
* Impact...At 17.0 feet...There is general overflow of the river.
Water is near homes in the Blackhawk Park area of Portage on the
south side of the river along Old River Road. Floodwaters start to
overflow County Highway J in the Town of Dekorra near Portage.
&&
LAT...LON 4351 8970 4365 8966 4359 8937 4339 8939
4344 8965 4350 8957
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 pm...
Location stage stage stage/time Fri Sat Sun Mon
Portage 17.0 12.7 17.12 09 AM 02/10 17.3 16.3 15.1 14.1
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Portage 17.99 02 PM 02/05 1.26 17.30 06 PM 02/10
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through February and for 24
hours into the future from March through August.
Portage: 6 am-noon Fri Feb 10 0.00
Portage: noon-6 pm Fri Feb 10 0.00
Portage: 6 pm-midn Fri Feb 10 0.00
Portage: midn-6 am Sat Feb 11 0.00
Portage: 6 am-noon Sat Feb 11 0.00
Portage: noon-6 pm Sat Feb 11 0.01
Portage: 6 pm-midn Sat Feb 11 0.07
Portage: midn-6 am Sun Feb 12 0.00654
WGUS83 KMKX 102023
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
223 PM CST FRI FEB 10 2017
...The Flood Warning continues for the following rivers in
Wisconsin...
Wisconsin River At Portage affecting Columbia County
&&
WIC021-110823-
/O.CON.KMKX.FL.W.0016.000000T0000Z-170211T1559Z/
/PORW3.2.ER.170210T1340Z.170210T1945Z.170211T0959Z.NO/
223 PM CST FRI FEB 10 2017
The Flood Warning continues for
The Wisconsin River At Portage.
* At 1:45 PM Friday the stage was 18.5 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow.
* Impact...At 18.5 feet...Floodwaters affect River Shores Road about
3 miles upstream of Portage and River Oaks Road about 7 miles
downstream of Portage in Columbia County. There is widespread
flooding of roads in the Blackhawk Park Area including West Lake
Road...Blackhawk Road and Wood Street. The Blackhawk Park area is
on the south side of the river about 3 miles south of Portage.
&&
LAT...LON 4351 8970 4365 8966 4359 8937 4339 8939
4344 8965 4350 8957
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 pm...
Location stage stage stage/time Fri Sat Sun Mon
Portage 17.0 12.7 18.54 02 PM 02/10 17.3 16.3 15.1 14.1
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Portage 18.54 02 PM 02/10 2.56 17.30 06 PM 02/10
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through February and for 24
hours into the future from March through August.
Portage: 6 am-noon Fri Feb 10 0.00
Portage: noon-6 pm Fri Feb 10 0.00
Portage: 6 pm-midn Fri Feb 10 0.00
Portage: midn-6 am Sat Feb 11 0.00
Portage: 6 am-noon Sat Feb 11 0.00
Portage: noon-6 pm Sat Feb 11 0.02
Portage: 6 pm-midn Sat Feb 11 0.02
Portage: midn-6 am Sun Feb 12 0.00249
WGUS83 KMKX 110308
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
908 PM CST FRI FEB 10 2017
...The Flood Warning continues for the following rivers in
Wisconsin...
Wisconsin River At Portage affecting Columbia County
&&
WIC021-111508-
/O.EXT.KMKX.FL.W.0016.000000T0000Z-170212T1800Z/
/PORW3.2.ER.170210T1340Z.170210T1945Z.170212T1200Z.NO/
908 PM CST FRI FEB 10 2017
The Flood Warning continues for
The Wisconsin River At Portage.
* At 1:15 PM Friday the stage was 17.4 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 17.0 feet...There is general overflow of the river.
Water is near homes in the Blackhawk Park area of Portage on the
south side of the river along Old River Road. Floodwaters start to
overflow County Highway J in the Town of Dekorra near Portage.
&&
LAT...LON 4351 8970 4365 8966 4359 8937 4339 8939
4344 8965 4350 8957
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 24 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 pm...
Location stage stage stage/time Sat Sun Mon Tue
Portage 17.0 12.7 17.37 01 PM 02/10 17.2 16.7 16.2 15.8
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Portage 17.99 02 PM 02/05 1.47 17.40 12 AM 02/11
Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from October through February and for 24 hours into the future from
March through August.
Portage: 6 pm-midn Fri Feb 10 0.00
Portage: midn-6 am Sat Feb 11 0.00
Portage: 6 am-noon Sat Feb 11 0.00
Portage: noon-6 pm Sat Feb 11 0.02
Portage: 6 pm-midn Sat Feb 11 0.02
Portage: midn-6 am Sun Feb 12 0.00
Portage: 6 am-noon Sun Feb 12 0.00
Portage: 1 am-7 am Sun Feb 12 0.00936
WGUS83 KMKX 111006
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
405 AM CST SAT FEB 11 2017
...The Flood Warning continues for the following rivers in
Wisconsin...
Wisconsin River At Portage affecting Columbia County
&&
WIC021-112205-
/O.CON.KMKX.FL.W.0016.000000T0000Z-170212T1800Z/
/PORW3.2.ER.170210T1340Z.170210T1945Z.170212T1200Z.NO/
405 AM CST SAT FEB 11 2017
The Flood Warning continues for
The Wisconsin River At Portage.
* At 2:45 AM Saturday the stage was 16.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Impact...At 17.0 feet...There is general overflow of the river.
Water is near homes in the Blackhawk Park area of Portage on the
south side of the river along Old River Road. Floodwaters start to
overflow County Highway J in the Town of Dekorra near Portage.
&&
LAT...LON 4351 8970 4365 8966 4359 8937 4339 8939
4344 8965 4350 8957
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 24 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 pm...
Location stage stage stage/time Sun Mon Tue Wed
Portage 17.0 12.7 16.56 03 AM 02/11 17.0 16.7 16.2 15.8
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Portage 18.50 08 PM 02/10 0.03 17.10 12 AM 02/12
Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from October through February and for 24 hours into the future from
March through August.
Portage: 6 pm-midn Sat Feb 11 0.00
Portage: midn-6 am Sun Feb 12 0.00
Portage: 6 am-noon Sun Feb 12 0.00
Portage: noon-6 pm Sun Feb 12 0.02
Portage: 6 pm-midn Sun Feb 12 0.02
Portage: midn-6 am Mon Feb 13 0.00
Portage: 6 am-noon Mon Feb 13 0.00
Portage: 1 am-7 am Mon Feb 13 0.00734
WGUS83 KMKX 112026
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
226 PM CST SAT FEB 11 2017
...The Food Warning is cancelled for the following rivers in
Wisconsin...
Wisconsin River At Portage affecting Columbia County
&&
WIC021-112056-
/O.CAN.KMKX.FL.W.0016.000000T0000Z-170212T1800Z/
/PORW3.2.ER.170210T1340Z.170210T1945Z.170211T0559Z.NO/
226 PM CST SAT FEB 11 2017
The Flood Warning is cancelled for
The Wisconsin River At Portage.
* At 1:45 PM Saturday the stage was 15.4 feet.
* Flood stage is 17.0 feet.
* Fell below flood stage at 11:59 PM Friday.
* Forecast...The river will continue to fall to 15.1 feet by tomorrow
morning.
* Impact...At 15.0 feet...There is minor lowland flooding mainly in
the Blackhawk Park area on the south side of the river. In the
Blackhawk Park area...water flows over sections of Blackhawk
Road...Lake Road and West Lane Road.
&&
LAT...LON 4351 8970 4365 8966 4359 8937 4339 8939
4344 8965 4350 8957
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 pm...
Location stage stage stage/time Sat Sun Mon Tue
Portage 17.0 12.7 15.38 02 PM 02/11 15.4 14.9 14.6 14.4
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Portage 18.50 08 PM 02/10 -1.99 15.40 06 PM 02/11
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through February and for 24
hours into the future from March through August.
Portage: 6 am-noon Sat Feb 11 0.00
Portage: noon-6 pm Sat Feb 11 0.02
Portage: 6 pm-midn Sat Feb 11 0.07
Portage: midn-6 am Sun Feb 12 0.01
Portage: 6 am-noon Sun Feb 12 0.00
Portage: noon-6 pm Sun Feb 12 0.00
Portage: 6 pm-midn Sun Feb 12 0.00
Portage: midn-6 am Mon Feb 13 0.00What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Feb 9, 2:53 PM CST, 5 hours earlier.
Area forecast discussion, Feb 9, 2:53 PM CST, 5 hours before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
253 PM CST Thu Feb 9 2017
.SHORT TERM...
.TONIGHT - Confidence...Medium
Clear skies due to influence of high pressure will be replaced by a
developing waa regime and thickening mid deck as the low level
ridging shifts off to the east. Models are showing a strip of qpf
taking shape with the isentropic ascent. A bit of difference on how
much if any qpf makes the ne cwa. The GEM and GFS are the wettest
solutions while the NAM/ECMWF keep the qpf to our north or
northeast. Bufkit shows that saturation in the ne comes down to arnd
7k feet in the northeast so have put some small pops in the ne
corner of the cwa to match up with KGRB. All in all looks like temps
drop early with the clear skies and brief window of lighter winds.
Then as clouds and southerly winds take hold should see temps nudge
upwards.
.FRIDAY - Confidence...Medium
Strong waa regime early ushers in the thermal ridging with 850 temps
averaging 8-10c by days end after starting the day in negative
territory. 925 millibar thermal pattern varies considerably from the
cold NAM to the warm ECMWF. The GFS lies in between and would
suggest temps reaching higher than MOS given the depth of mixing
suggested by Bufkit. The 700 RH whisks east fairly quick during the
morning through some hints of some lower level RH hanging around
longer from the NAM and GFS and this is reflected with the MOS sky
cover. However can see where the ECMWF may be on the right track
with drying things out even in the low layers. So will take a
cautious approach on temps esp over the snow covered portions of the
CWA. However nudged a bit over the Superblend in the bare ground
parts of the se CWA.
.Friday night through SUNDAY...Forecast Confidence...Medium
The upper flow is zonal Friday night, as a 165 knot 250 mb jet max
moves across the lake Superior area. The flow becomes southwest
Saturday night ahead of a large trough moving across The Plains.
A northern stream Shortwave moves across Wisconsin Sunday. Upper
divergence increases, but is strongest Sunday, although 700 mb
upward motion is strongest Saturday night.
Models in decent agreement showing low pressure moving across
central Illinois Saturday night, with another low moving across
lake Superior Sunday morning. Models not showing a lot of precip
with this system with southern Wisconsin sitting between the two
lows. Temperature profiles suggest mainly rain, becoming mixed
with and changing to snow before ending. Still not seeing any
signs of accumulating snow due to the borderline temps and light
precip. Above normal temps will continue, before cooling Sunday.
.LONG TERM...
.MONDAY THROUGH WEDNESDAY...Forecast Confidence...High
A broad trough develops over the Great Lakes Tuesday, with a
cutoff low over northern Mexico/Southern New mexico on the GFS,
with a more southward and stronger trough on the ECMWF.
Temperatures will warm Monday ahead of an approaching trough on
Monday. Colder temperatures are likely into midweek with a north
flow in the low levels. Little in the way of precipitation.
.Thursday...Forecast Confidence...High
The upper trough moves to Southeast Canada with a large ridge
building across the Rockies.
High pressure will build into Wisconsin.
&&
.AVIATION/00Z TAFS/...
Ridge of high pressure will shift east of
the area tonight and set up a waa regime. SKC will give way to a
thickening mid deck tonight as the waa ramps up. At this time it
appears the better potential for any precip will be north of the TAF
sites where more efficient top/down saturation co-located with the
uvv looks more supportive. SSW winds will increase Friday in the
wake of the warm front.
&&
.MARINE...West winds are expected to ease this evening as surface
high pressure briefly takes hold. So current end time of small craft
of 6 pm looks reasonable. Winds will ramp up again on Friday as
southerly winds ramp up in wake of warm front. This will likely
result in either the current Gale Watch being replaced by a warning
or the issuance of a high end small craft advisory.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...GALE WATCH from Friday morning through Friday afternoon for
LMZ643>646.
SMALL CRAFT ADVISORY until 6 PM CST this evening for LMZ643>646.
&&
TONIGHT/Friday AND AVIATION/MARINE...Collar
Friday NIGHT THROUGH Thursday...HentzHazardous weather outlook, Feb 9, 3:25 PM CST, 4 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 325 PM CST Thu Feb 9 2017 WIZ046-047-051-052-056>060-062>072-102130- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 325 PM CST Thu Feb 9 2017 355 AM CST Thu Feb 9 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Thursday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-102130- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 325 PM CST Thu Feb 9 2017 355 AM CST Thu Feb 9 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Thursday South Winds and waves will reach small craft advisory levels on Friday and potentially gale force winds for a time around mid-day. Small craft advisory conditions are again expected Sunday afternoon into Sunday evening due to brisk northwest winds. Hentz www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 9, 9:40 PM CST | Small Craft Advisory | MKX | 20 hr |
Nearby
River Flood Warnings in Wisconsin, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.